Cholesterol Home > Vytorin and Depression

Final Thoughts

For people taking Vytorin, depression is a possible side effect. However, because this occurs rarely (in less than 1 percent of people), it is difficult to know whether Vytorin causes depression or if it is caused by something else. If you notice any symptoms of depression while taking this drug, talk to your healthcare provider. He or she may recommend adjusting the Vytorin dosage or switching to another cholesterol medication.
 
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics

Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2019 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.